Research

On the geometric flow of Kirchhoff elastic rods


Reference:

Lin, C.-C. and Schwetlick, H. R., 2005. On the geometric flow of Kirchhoff elastic rods. SIAM Journal on Applied Mathematics, 65 (2), pp. 720-736.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1137/S0036139903431713

Details

Item Type Articles
CreatorsLin, C.-C.and Schwetlick, H. R.
DOI10.1137/S0036139903431713
DepartmentsFaculty of Science > Mathematical Sciences
Research CentresBath Institute for Complex Systems (BICS)
Centre for Mathematical Biology
RefereedYes
StatusPublished
ID Code7136

Export

Actions (login required)

View Item